# SDR DHL2005806004

- Difficulty date: November 28, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 87823902
- Condition: Faulty
- Location: Fire Dectection
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB-OUT, NR 3 ENG FIRE LIGHT AND FIRE WARNING BELL ACTIVATED INTERMITTENTLY THEN CAME ON STEADY.  ENG FIRE CHECKLIST WAS ACCOMPLISHED.  ENGINE FIRE LIGHT REMAINED ILLUMINATED.  LOOP SWITCH WAS CHANGED.  FOUND LOOP "B" ON NR 3 ENGINE TO BE FAULTY.  DEFERRED LOOP "B" IAW MEL 26-2-3. DMI 23361.  PLACCARD INSTALLED.  REFER TO DMI 23361.  DURING CLIMB-OUT NR 3 ENG FIRE LIGHT AND FIRE WARNING BELL ACTIVATED INTERMITTENTLY, THEN CAME ON STEADY.  ENG FIRE CHECKLIST WAS ACCOMPLISHED.  ENGINE FIRE LIGHT REMAINED ILLUMINATED.  LOOP SWITCH WAS CHANGED FROM B TO A AND LIGHT WAS EXTINGUISHED.  R & R FAULTY CONNECTOR P1-9007.  NR 3 ENG FIRE WARNING TESTED GOOD AS  PER MM 26-10-1. BOTH "A" & "B" SYSTEMS. THIS CLEARS D
